RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1986, Volume 22, Number 7, Pages 1165–1173 (Mi de5926)  

This article is cited in 5 scientific papers (total in 5 papers)

Numerical methods

Application of new comparison theorems to the investigation of unbounded solutions of nonlinear parabolic equations

V. A. Galaktionov, S. A. Posashkov

Keldysh Applied Mathematics Institute, Academy of Sciences of the USSR

Full text: PDF file (1236 kB)

Bibliographic databases:
UDC: 517.95
Received: 14.02.1986

Citation: V. A. Galaktionov, S. A. Posashkov, “Application of new comparison theorems to the investigation of unbounded solutions of nonlinear parabolic equations”, Differ. Uravn., 22:7 (1986), 1165–1173

Citation in format AMSBIB
\Bibitem{GalPos86}
\by V.~A.~Galaktionov, S.~A.~Posashkov
\paper Application of new comparison theorems to the investigation of unbounded solutions of nonlinear parabolic equations
\jour Differ. Uravn.
\yr 1986
\vol 22
\issue 7
\pages 1165--1173
\mathnet{http://mi.mathnet.ru/de5926}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=853803}


Linking options:
  • http://mi.mathnet.ru/eng/de5926
  • http://mi.mathnet.ru/eng/de/v22/i7/p1165

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Galaktionov, S. P. Kurdyumov, A. A. Samarskii, “On the method of stationary states for quasilinear parabolic equations”, Math. USSR-Sb., 67:2 (1990), 449–471  mathnet  crossref  mathscinet  zmath  isi
    2. O. G. Kharlampovich, “The word problem for solvable Lie algebras and groups”, Math. USSR-Sb., 67:2 (1990), 489–525  mathnet  crossref  mathscinet  zmath  isi
    3. V. A. Galaktionov, “Accurate estimates for the amplitude and support of unbounded solutions of the nonlinear heat-conduction equation with a source”, U.S.S.R. Comput. Math. Math. Phys., 30:2 (1990), 67–74  mathnet  crossref  mathscinet  zmath
    4. U.S.S.R. Comput. Math. Math. Phys., 31:3 (1991), 46–55  mathnet  mathscinet  zmath  isi
    5. Comput. Math. Math. Phys., 33:2 (1993), 217–227  mathnet  mathscinet  zmath  isi
  • Number of views:
    This page:79
    Full text:55

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021